# SDR ASAA0280050

- Difficulty date: February 20, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 591921810
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, FOUND RIGHT OUTBOARD FLAP CENTER HINGE SUPPORT ON WING REAR SPAR TO BE CORRODED IN TWO BEARINGS RETAINER HOLES.  FASTENERS WERE ALSO CORRODED.  REPAIRED BEARING RETAINER HOLES PER EA 5750-01625, AND REPLACE FASTENERS PER SRM 51-30.  (M)
